MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SLF TAPPING ROOF PILE SCRW15MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS, INC. 1818910 SLF TAPPING ROOF PILE SCRW15MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 101140015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for dvts bilaterally : vascular - dvt event is serious and is considered moderate event is definitely not related to device and possibly related to procedure.Doi: (b)(6) 2019.Dor: (b)(6) 2019 (pelvic fracture: cup, liner, and head revised).Doe: (b)(6) 2019 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SLF TAPPING ROOF PILE SCRW15MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8682446
Report Number1818910-2019-95536
Device Sequence Number2168752
Product Code JDJ
UDI-Device Identifier10603295000419
UDI-Public10603295000419
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101140015
Device Lot NumberH59257
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight61